| Model Number |
EXCALIBUR, 4.0MM X 13CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee arthroscopy debris was produced inside the knee.It was further reported that the metal debris was removed.There was no harm to the patient, operator, or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is not confirmed.Visual evaluation, it was noted some scratches around the outer tube.Functional testing identified that the returned device did not produce debris when activated.No problem found.